# SDR SWIA201024316

- Difficulty date: May 27, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 22,705 hours, 30,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING INOP FROM ROW 8 AND AFT.  (FLT 6598)  REPLACED BATTERY PACK AND RESEATED CONNECTOR.
